# SDR DALA1255060183

- Difficulty date: November 21, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 184T10061
- Part serial: 561
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB L/E ACCESS PANEL 332BL HAS SCREW HOLE ELONGATED.  PERFORMED METAL HOT BOND REPAIR PERFORMED IAW PRI 507537-14 AND ERA 507537-14.
